# SDR FDEA201310022380

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 64,360 hours, 14,248 cycles
- Engine: Pwa PW4462
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Part number: ABE70591
- Condition: Loose
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE COCKPIT ESCAPE ROPE VIEWING DOOR GLASS IS LOOSE.  CORRECTLY INSTALLED VIEWING GLASS.
